JINR-E2-85-779


INFRARED ASYMPTOTICS OF PERTURBATIVE QCD: RENORMALIZATION PROPERTIES OF THE WILSON LOOPS IN HIGHER ORDERS OF PERTURBATION THEORY


Korchemsky, G.P. (Southern Federal U.) ; Radyushkin, A.V. (Dubna, JINR)

Published in: Sov.J.Nucl.Phys. / Yad.Fiz.
Year: 1986 / 1986
Vol.: 44 / 44
Page No: 877 / 1351-1362
Pages: 20

Total numbers of views: 428
Numbers of unique views: 187
 Record created 2010-10-26, last modified 2014-01-30



Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)